Tylenol PM Extra Strength Pain Reliever And Sleep Aid 100 Caplets, 1 Pack Each:
- 500 mg of acetaminophen per caplet as a pain reliever
- Relieves minor aches/pains and helps you fall asleep fast and stay asleep
Active ingredients: (In Each Caplet): Acetaminophen (500 Mg), Diphenhydramine Hcl (25 Mg).
Inactive ingredients: Carnauba Wax, Crospovidone, Fd&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
Directions: Do not take more than directed (see overdose warning). Important: Read all product information before using. Keep this box for important information.
Adults and Children 12 years and older: Take 2 caplets at bedtime; do not take more than 2 caplets of this product in 24 hours.
Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), with any other product containing diphenhydramine, even one used on the skin, in children under 12 years of age, if you are allergic to acetaminophen or any of the inactive ingredients in this product.
Made in: United States